# SDR HNAA2013050100247

- Difficulty date: May 1, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 51,452 hours, 57,012 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 702
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT WITH NO LOOSE ON BUSS.  GROUND RAN ACFT AND FOUND RT TRU LOAD AT .07.  R & R RT TRU IAW MM 24-31-00.  OPS CHECKED GOOD.
